Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 3 > No. 3

 
   

Common Fixed Point Theorems for Sequences of Mappings under General Contractive Condition of Integral Type in Fuzzy Metric Spaces

PP: 109-113
Author(s)
Khaled Abd-Rabou,
Abstract
The purpose of this paper is to study common fixed point theorems for six (four single-valued and two set-valued) mappings in fuzzy metric space using general contractive condition of integral type, without assuming compatibility and continuity of any mapping on non complete metric spaces. To prove the theorems, we use a non compatible condition, that is, weak commutativity of type (Kh)in fuzzy metric spaces. We show that completeness of the whole space is not necessary for the existence and uniqueness of common fixed point. Also, we prove a common fixed point theorem for two self mappings and two sequences set-valued mappings by the same weaker conditions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved